Estimates of the deviation of quasi-isometric mappings of Riemannian homogeneous spaces from isometric mappings in the class $W_p^1$
Doklady Akademii Nauk, Tome 240 (1978) no. 3, pp. 509-511
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_3_a1,
author = {V. E. Gal'perin},
title = {Estimates of the deviation of quasi-isometric mappings of {Riemannian} homogeneous spaces from isometric mappings in the class $W_p^1$},
journal = {Doklady Akademii Nauk},
pages = {509--511},
year = {1978},
volume = {240},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a1/}
}
TY - JOUR AU - V. E. Gal'perin TI - Estimates of the deviation of quasi-isometric mappings of Riemannian homogeneous spaces from isometric mappings in the class $W_p^1$ JO - Doklady Akademii Nauk PY - 1978 SP - 509 EP - 511 VL - 240 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a1/ LA - ru ID - DAN_1978_240_3_a1 ER -
%0 Journal Article %A V. E. Gal'perin %T Estimates of the deviation of quasi-isometric mappings of Riemannian homogeneous spaces from isometric mappings in the class $W_p^1$ %J Doklady Akademii Nauk %D 1978 %P 509-511 %V 240 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a1/ %G ru %F DAN_1978_240_3_a1
V. E. Gal'perin. Estimates of the deviation of quasi-isometric mappings of Riemannian homogeneous spaces from isometric mappings in the class $W_p^1$. Doklady Akademii Nauk, Tome 240 (1978) no. 3, pp. 509-511. http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a1/